MathSciNet Relay Station
MathSciNet bibliographic data
MR595205 (82i:22011) 22D99 (22E40 28D15)
Zimmer, Robert J. Strong rigidity for ergodic actions of semisimple Lie groups. Ann. of Math. (2) 112 (1980), no. 3, 511–529.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement